×

Modèle général de filtrage non linéaire et équations différentielles stochastiques associees. (French) Zbl 0426.60041


MSC:

60G35 Signal detection and filtering (aspects of stochastic processes)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] A. Baud , Thèse de 3e cycle . Université Paris VI e, 27 mai 1977 .
[2] R. Boel , P. Varaiya , E. Wong , Martingales of jump processes . Siam J. Control ., vol. 13 , n^\circ 5 , 1975 . Zbl 0372.60062 · Zbl 0372.60062
[3] P. Bremaud , M. Yor , Changes of filtration and of probability measures (à paraître). Zbl 0415.60048 · Zbl 0415.60048
[4] C. Dellacherie , P.A. Meyer , Probabilité et potentiel . Hermann , 1975 . MR 488194 | Zbl 0323.60039 · Zbl 0323.60039
[5] C. Dellacherie , Capacités et processus stochastiques . Springer Verlag , 1972 . MR 448504 | Zbl 0246.60032 · Zbl 0246.60032
[6] M. Fujisaki , G. Kallianpur , H. Kunita , Stochastic differential equations for the non linear filtering problem . Osaka J. Math. , t. 9 , 1972 , p. 19 - 40 . MR 336801 | Zbl 0242.93051 · Zbl 0242.93051
[7] R.K. Getoor , On the construction of kernels . Sem. IX . Université de Strasbourg , n^\circ 465 , Springer Verlag , 1975 . Numdam | MR 436342 | Zbl 0321.60056 · Zbl 0321.60056
[8] J. Jacod , Un théorème de représentation sur les martingales discontinues . Z. Wahr. V. Geb. , t. 34 , 1976 , p. 225 - 2254 . MR 418222 | Zbl 0307.60043 · Zbl 0307.60043
[9] J. Jacod , Sur la construction des intégrales stochastiques et les sous-espaces stables de martingales . Sem . XI . Université de Strasbourg , n^\circ 581 . Springer Verlag , 1977 . Numdam | MR 458578 | Zbl 0367.60056 · Zbl 0367.60056
[10] J. Jacod , J. Memin , Caractéristiques locales et conditions de continuité absolue pour les semi-martingales . Z. Wahr. V. Geb. , t. 35 , 1976 , p. 1 - 37 . MR 418223 | Zbl 0315.60026 · Zbl 0315.60026
[11] G. Kallianpur , C. Striebel , Estimation of stochastic systems . Ann. Math. Stat. , t. 39 , 1968 , p. 785 - 801 . Article | MR 224242 | Zbl 0174.22102 · Zbl 0174.22102
[12] H. Kunita , Asymptotic behavior of the non linear filtering errors of Markov processes . J. of Multiv. Analysis , vol. 1 , n^\circ 4 , december 1971 . MR 301812 | Zbl 0245.93027 · Zbl 0245.93027
[13] D. Lepingle , J. Memin , Sur l’intégrabilité uniforme des martingales exponentielles . Z. Wahr. V. Geb ., t. 42 , 1978 , p. 175 - 203 . MR 489492 | Zbl 0375.60069 · Zbl 0375.60069
[14] B. Maisonneuve , Topologie du type Skorokhod . Sém. VI . Université de Strasbourg , n^\circ 258 , Springer Verlag , 1972 . Numdam | Zbl 0241.60075 · Zbl 0241.60075
[15] P.A. Meyer , Sur un problème de filtration . Sém. VII , Université de Strasbourg , n^\circ 321 , Springer Verlag , 1973 . Numdam | MR 378084 | Zbl 0262.60028 · Zbl 0262.60028
[16] P.A. Meyer , Cours sur les intégrales stochastiques . Sém . X . Université de Strasbourg , n^\circ 511 , Springer Verlag , 1976 . Numdam | MR 501332 | Zbl 0374.60070 · Zbl 0374.60070
[17] P.A. Meyer , Inégalités de normes pour les intégrales stochastiques (à paraître). Numdam | Zbl 0382.60050 · Zbl 0382.60050
[18] C. Stricker , Quasi-martingales, martingales locales, sur-martingales et filtration naturelle . Z. Wahr. V. Geb ., t. 39 , 1977 , p. 55 - 63 . MR 471072 | Zbl 0362.60069 · Zbl 0362.60069
[19] J. Szpirglas , Sur l’équivalence d’équations différentielles stochastiques à valeurs mesures intervenant dans le filtrage markovien non linéaire . Ann. Inst. H. Poincaré , vol. XIV , n^\circ 1 , 1978 . Numdam | Zbl 0374.60055 · Zbl 0374.60055
[20] K.A. Yen , C. Yoeurp , Représentation des martingales comme intégrales stochastiques de processus optionnels . Sém. X . Université de Strasbourg , n^\circ 511 , Springer Verlag , 1976 . Numdam | MR 438469 | Zbl 0363.60036 · Zbl 0363.60036
[21] M. Yor , Sur les théories du filtrage et de la prédiction . Sém. XI . Université de Strasbourg , n^\circ 581 , Springer Verlag , 1977 . Numdam | MR 471060 | Zbl 0367.60041 · Zbl 0367.60041
[22] C. Yoeurp , Décomposition des martingales locales et formules exponentielles . Sém . X . Université de Strasbourg , n^\circ 511 , Springer Verlag , 1976 . Numdam | MR 451395 | Zbl 0346.60033 · Zbl 0346.60033
[23] M. Zakai , On the optimal filtering of diffusion processes . Z. Wahr. V. Geb. , t. 11 , 1969 , p. 230 - 249 . MR 242552 | Zbl 0164.19201 · Zbl 0164.19201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.